SciELO - Scientific Electronic Library Online

 
vol.40 número2Assessment of Three Clinical Practice Guidelines for the Management of Delirium Using the AGREE InstrumentPsychotherapy of an Adolescent. Remarks on 'A' Case índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Artigo

Indicadores

Links relacionados

  • Em processo de indexaçãoCitado por Google
  • Não possue artigos similaresSimilares em SciELO
  • Em processo de indexaçãoSimilares em Google

Compartilhar


Revista Colombiana de Psiquiatría

versão impressa ISSN 0034-7450

Resumo

DE LA ESPRIELLA, Mauricio. Priapism Associated With the Use of Clozapine. A Case Report. rev.colomb.psiquiatr. [online]. 2011, vol.40, n.2, pp.377-382. ISSN 0034-7450.

Introduction: Priapism is a predictable side effect of the use of atypical antipsychotics, especially clozapine. Method: Case report. Results: We describe a 54 year-old patient with priapism. The affinity of this drug to alpha-adrenergic receptors facilitates the presence of priapism, however the use of beta-blockers or anticholinergic agents in the initial management of priapism suggest that other systems are affected by the use of clozapine. The continuation of antipsychotics after priapism depends on the affinity of alpha-adrenergic receptors, clinical features, and previous treatments and the risk-benefit assessment of the use of these drugs.

Palavras-chave : Clozapine; priapism; antipsychotic agents.

        · resumo em Espanhol     · texto em Espanhol     · Espanhol ( pdf )

 

Creative Commons License Todo o conteúdo deste periódico, exceto onde está identificado, está licenciado sob uma Licença Creative Commons